Pacific Journal of Mathematics

On the nonsingularity of complex matrices.

Paul Camion and A. J. Hoffman

Article information

Source
Pacific J. Math., Volume 17, Number 2 (1966), 211-214.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994614

Mathematical Reviews number (MathSciNet)
MR0191902

Zentralblatt MATH identifier
0145.03902

Subjects
Primary: 15.05

Citation

Camion, Paul; Hoffman, A. J. On the nonsingularity of complex matrices. Pacific J. Math. 17 (1966), no. 2, 211--214. https://projecteuclid.org/euclid.pjm/1102994614


Export citation

References

  • [1] G. B. Dantzig, Linear Programmingand Extensions, Princeton University Press, Princeton, 1963.
  • [2] J. Desplanques, TUoreme d'Algebre, J. Math. Spec. (3) 1 (1887), 12-13.
  • [3] Ky Fan, Note on circular disks containing the eigenvalues of a matrix, Duke Math J. 25 (1958), 441-445.
  • [4] A. J. Hoffman, On Simple Linear Programming Problems, Proceeding, of Symposia in Pure Mathematics, Vol. Ill, Convexity, 1963, American Mathematical Society, pp. 317-327.
  • [5] B. W. Levinger and R. S. Varga, Minimal Gerschgorin sets II, to be published.
  • [6] T. S. Motzkin, The AssignmentProblem, Proceedings of Symposia in Applied Mathematics, Vol. VI, Numerical Analysis, 1956, American Mathematical Society, pp. 109-125.
  • [7] Hans Schneider, Regions of exclusion for the latent roots of a matrix, Proc. American Math. Soc. 5 (1954), 320-322.
  • [8] Olga Taussky, Arecurring theorem on determinants,Amer. Math. Monthly 56 (1949), 672-676.
  • [9] R. S. Varga, Minimal Gerschgorin sets, to appear in Pacific J. Math.